# SDR ABXA9701787

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155549
- Condition: Cracked
- Location: Bs 228
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL AT STA 228 CRACKED AT NUTPLATE HOLE, BETWEEN LONG 27R AND 28R.  FABRICATED INTERCOSTAL IAW DACO DWG 991554, AND REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2 AND 51-30-5.
